Posted 12/29/2011 12:57 AM (GMT -6)
Hi dixie jo,
I have the exact same issue as you. I am soo tired and weak all of the time, and since I have started Remicade it has only gotten worse! Do you receive any meds prior to the Remicade infusion? My GI has me taking Benadryl and Solu-Cortef before the infusions, and it knocks me out for about 3 days too. I also take Zofran, and although it is much better than Gravol for drowsiness, it is still not great.
Exercise really does help, but I have a really really hard time getting motivated or enough energy to even begin to exercise. My suggestion is yoga. I have a few yoga DVD'S, and one of them is only 1/2 hour so I try to do this at least once a day, or every other day. I find I do feel more energized after the exercise, and I also find it helps with some of the pain. Sometimes after the yoga I am able to do a little cardio. I also do a 10 min yoga exercise in my bed at bedtime, to help me loosen up and relax! I hope this helps, and I hope you feel better soon!